Compactification of moduli of Higgs bundles

T. Hausel, Journal Fur Die Reine Und Angewandte Mathematik 1998 (1998) 169–192.


Journal Article | Published
Abstract
In this paper we consider a canonical compactification of M, the moduli space of stable Higgs bundles with fixed determinant of odd degree over a Riemann surface Σ, producing a projective variety M̄ = M ∪ Z. We give a detailed study of the spaces M̄, Z and M. In doing so we reprove some assertions of Laumon and Thaddeus on the nilpotent cone.
Publishing Year
Date Published
1998-10-01
Journal Title
Journal fur die Reine und Angewandte Mathematik
Volume
1998
Issue
503
Page
169 - 192
IST-REx-ID

Cite this

Hausel T. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998;1998(503):169-192. doi:10.1515/crll.1998.096
Hausel, T. (1998). Compactification of moduli of Higgs bundles. Journal Fur Die Reine Und Angewandte Mathematik, 1998(503), 169–192. https://doi.org/10.1515/crll.1998.096
Hausel, Tamas. “Compactification of Moduli of Higgs Bundles.” Journal Fur Die Reine Und Angewandte Mathematik 1998, no. 503 (1998): 169–92. https://doi.org/10.1515/crll.1998.096.
T. Hausel, “Compactification of moduli of Higgs bundles,” Journal fur die Reine und Angewandte Mathematik, vol. 1998, no. 503, pp. 169–192, 1998.
Hausel T. 1998. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998(503), 169–192.
Hausel, Tamas. “Compactification of Moduli of Higgs Bundles.” Journal Fur Die Reine Und Angewandte Mathematik, vol. 1998, no. 503, Walter de Gruyter, 1998, pp. 169–92, doi:10.1515/crll.1998.096.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar